# SDR ABXA9900645

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  ADJUSTED WINDOW MECHANISM IAW DC8 MM 56-10-3.
